# SDR ASAA1058277

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 16,010 hours, 4,669 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 7588429101
- Condition: Popped
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG DELTA P INDICATOR HAS POPPED.  REMOVED AND REPLACED NR 1 ENG IDG CHARGE & SCAVENGE FILTERS NO CONTAMINATION FOUND ON THE FILTERS.  REF TASK CARD 78424000 & 78273000.
